TITLE

CORRECTION

PUB. DATE
August 2005
SOURCE
Gut;Aug2005, Vol. 54 Issue 8, p1208
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
Presents a correction to the article "A Prospective Audit to Establish if Infliximab Is Safe to Be Administered By a Nurse Specialist in a District General Hospital" that was previously published in the journal "Gut."
ACCESSION #
17814033

 

Related Articles

  • Infliximab.  // Reactions Weekly;4/24/2010, Issue 1298, p20 

    The article describes the case of a 63-year-old man who developed fishtank granuloma caused by Mycobacterium marinum during treatment with infliximab for Crohn's disease, published in the January 2010 issue of the "Inflammatory Bowel Diseases."

  • Infliximab.  // Reactions Weekly;4/24/2010, Issue 1298, p20 

    The article describes the case of a 34-year-old man who developed splenic tuberculosis while being treated with infliximab for ileocolonic Crohn's disease.

  • Infliximab.  // Reactions Weekly;4/9/2011, Issue 1346, p23 

    The article describes the case of a 21-year-old patient who developed mononeuritis multiplex while under infliximab treatment regimen for ankylosing spondylitis.

  • Infliximab.  // Reactions Weekly;6/12/2010, Issue 1305, p18 

    The article describes the case of a 22-year-old woman with ankylosing spondylitis who developed systemic lupus erythematosus after taking infliximab.

  • Infliximab.  // Reactions Weekly;6/12/2010, Issue 1305, p19 

    The article describes three cases of tuberculosis, skin eruptions or polyarthralgia while being receiving infliximab treatment for Crohn's disease.

  • Infliximab.  // Reactions Weekly;6/12/2010, Issue 1305, p19 

    The article describes the case of a 77-year-old woman with a severe third-degree burn who experienced visceral leishmaniasis while receiving infliximab treatment.

  • Infliximab.  // Reactions Weekly;11/27/2010, Issue 1329, p22 

    The article describes the case of a 41-year-old man with Behçet disease who developed multifocal, smooth patches of hair loss and nail dystrophy after a year of therapy with intravenous infliximab.

  • Infliximab.  // Reactions Weekly;11/27/2010, Issue 1329, p22 

    The article describes the case of a 50-year-old man who developed pulmonary blastomycosis and renal insufficiency during treatment with infliximab for psoriatic arthritis.

  • Alefacept/infliximab.  // Reactions Weekly;5/15/2010, Issue 1301, p7 

    The article describes the case of an older woman who developed Nocardia farcinica infection after receiving alefacept and infliximab for the treatment of severe psoriasis.

  • Infliximab.  // Reactions Weekly;4/7/2012, Issue 1396, p26 

    The article describes the case of a 65-year-old woman who experienced hepatic tuberculosis while receiving treatment with infliximab for rheumatoid arthritis.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics